The Parametrization for the Matrix Pencil A+BKC with Constant Rank and its Application

J. Wang, Victor Sreeram, W.Q. Liu

    Research output: Contribution to journalArticlepeer-review

    Abstract

    In this paper, parametrization of the variable K in the matrix pencil A + BKC with constant rank is presented. Furthermore, parametriza- tion of the variable K with the minimal Frobenius norm is investigated. An application of these parametrizations in dynamical order assignment for sin- gular systems is also discussed. An illustrative example is given to show the effectiveness of the proposed results.
    Original languageEnglish
    Pages (from-to)488-499
    JournalInternational Journal of Information and Systems Sciences
    Volume4
    Issue number4
    Publication statusPublished - 2008

    Cite this